MathSciNet Relay Station
MathSciNet bibliographic data
MR2468938 93B36
Meng, Qingyi; Shen, Yanjun Finite-time $H\sb \infty$ control for linear continuous system with norm-bounded disturbance. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 4, 1043–1049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement